# SDR ASAA2025011455445

- Difficulty date: January 14, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A781323
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FIND:STRINGER 27L IS CORRODED AT STA. 727+14 ON I/B SIDE. GROUNDED - YES. REPAIRED CORRODED STRINGER 27L AT STA. 727+14 ON I/B SIDE IAW ASA EA#800-53EA-28156.
